# SDR DL757091067

- Difficulty date: May 26, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- Aircraft time: 76,111 hours, 36,738 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1615 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL DENTS WITH GOUGES NOT PROPERLY TAGGED ON FUSELAGE SKIN STA. 1615 BETWEEN S-23R AND S-24R / INSTALLED REPAIR DOUBLER IAW SRM 53-00-01 FIG 201 REPAIR 3 AND APPLIED ID TAG DURING HMV4 AT SAA SAT ON N/R CARD 131804
